ASYMPTOTICALLY INFRERNCE FOR SLICED INVERSE REGRESSION

Tian Maozai

Journal of Systems Science and Mathematical Sciences ›› 2005, Vol. 25 ›› Issue (3) : 348-355.

PDF(264 KB)
PDF(264 KB)
Journal of Systems Science and Mathematical Sciences ›› 2005, Vol. 25 ›› Issue (3) : 348-355. DOI: 10.12341/jssms09565
论文

ASYMPTOTICALLY INFRERNCE FOR SLICED INVERSE REGRESSION

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2005, 25(3): 348-355 https://doi.org/10.12341/jssms09565

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(264 KB)

Accesses

Citation

Detail

Sections
Recommended

/